A note on infinite extreme correlation matrices

J. Kiukas*, J. P. Pellonpää

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (SciVal)


We give a characterization for the extreme points of the convex set of correlation matrices with a countable index set. A Hermitian matrix is called a correlation matrix if it is positive semidefinite with unit diagonal entries. Using the characterization we show that there exist extreme points of any rank.

Original languageEnglish
Pages (from-to)2501-2508
Number of pages8
JournalLinear Algebra and Its Applications
Issue number11-12
Early online date24 Jan 2008
Publication statusPublished - 01 Jun 2008
Externally publishedYes


  • Extreme point
  • Infinite correlation matrix
  • Rank


Dive into the research topics of 'A note on infinite extreme correlation matrices'. Together they form a unique fingerprint.

Cite this